# SDR ASAA0853468

- Difficulty date: August 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 7,696 hours, 2,307 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0060333
- Condition: Failed
- Location: Cabin Pressure
- Part time: 25,338 hours, 10,645 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED.  VERIFIED DISCREP PRESS CNTL AUTO 2 C/B RESET AUTO AND ALT ANN'S ILL'D.  NR 2 CNTLR SHOWS "FAULT" PER FIM 21 31 TASK 801 EXSIST FAULT LAST FLT SHOWS 2 CNTLR LRU FAILS CODES 050 AND 049.  REF TABLE 201 DCPCS FAULT NR LIST CODES 049 AND 050 REFER TO PRESS SENSOR.  PERFORMED FIM 21 31 TASK 824 GND SYSTEM TEST PASS.  REMOVED AND INSTALLED NR 2 DCPC REF 21 31 01.  OPS NORMAL REF SAME.  GND SYSTEM TESTS PASS.
